کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5777817 1633050 2017 14 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
On the set of optimal homeomorphisms for the natural pseudo-distance associated with the Lie group S1
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات هندسه و توپولوژی
پیش نمایش صفحه اول مقاله
On the set of optimal homeomorphisms for the natural pseudo-distance associated with the Lie group S1
چکیده انگلیسی
If φ and ψ are two continuous real-valued functions defined on a compact topological space X and G is a subgroup of the group of all homeomorphisms of X onto itself, the natural pseudo-distance dG(φ,ψ) is defined as the infimum of L(g)=‖φ−ψ∘g‖∞, as g varies in G. In this paper, we make a first step towards extending the study of this concept to the case of Lie groups, by assuming X=G=S1. In particular, we study the set of the optimal homeomorphisms for dG, i.e. the elements ρα of S1 such that L(ρα) is equal to dG(φ,ψ). As our main results, we give conditions that a homeomorphism has to meet in order to be optimal, and we prove that the set of the optimal homeomorphisms is finite under suitable conditions.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 229, 15 September 2017, Pages 187-195
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت